# SDR USAA050850

- Difficulty date: July 7, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Floor Panel
- Part time: 40,664 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SPLICE STRAP CORRODED .5 INCH, AFT CARGO FLOOR PANEL SPLICE STRAP.  FABRICATED NEW STRAP AND INSTALLED IAW SRM 51-10-02.  (M)
